| Catalog Number |
U35130312 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 035 pta balloon catheter.During the procedure, the balloon was allegedly found to be unable to inflate.It was further reported that it was found to be leaking at the balloon interface.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.B5, d9.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 035 pta balloon catheter.During the procedure, the balloon was allegedly found to be unable to inflate.It was further reported that it was found to be leaking at the balloon interface at 8 atm.The procedure was completed using another device.There was no reported patient injury.